# SDR SIMA20150418002

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 31,257 hours, 27,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2099L021100
- Part serial: 02080
- Condition: Broken
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PACKS COULD NOT SUPPLY ENOUGH AIR FOR AIR CONDITIONING OR PRESSURIZATION.  COULD NOT MAINTAIN REQUIRED CABIN ALTITUDE.  TRANSFERRED TO NRWC 826-DFW-01971.  FOUND LT RAM AIR DUCT BROKEN & LT RAM AIR CHECK VLV BACKWARD INSTALLED.  R & R LT RAM AIR DUCT ASSEMBLY.  INSTALLED LT RAM AIR VLV CORRECTLY IAW AMM 21-25-02. PERFORMED ACFT SYS, OPERATIONS CHECKED IAW AMM 21-51-00 & PRESS SYS.  OPERATIONS CHECKED IAW AMM 21-31-00.  ALL CHECKED GOOD.
